Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Rash and hives on body. Prescribed prednisone and Benadryl. Difficulty swallowing. Temple pain, ear discomfort

I am in the midst of an allergic reaction that has caused a rash and hives all over my body. I went to the doctors yesterday and he gave me prednisone to take and told me to take benadryl . Since then the rash has greatly faded, hives have gone, but now I m having a hard time swallowing . It s not that my through is hurting, but everytime I swallow I get a sharp pain in the temple area. Also last night I had some ear discomfort. Not really a pain, just like an inner itch I couldn t scratch. Very annoying. I took some ibuprofen while I was at work and it got rid of the pain for about 5-6 hours, but then it came back. Any idea on what it could be?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Allergic reaction can lead to anaphylaxis , a whole body reaction or viral pharyngitis is a sore throat caused by a virus,
If you are experiencing pain continuesly , consult with a ENT SURGEON.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor